# SDR ASOA2015120214249

- Difficulty date: December 2, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,006 hours, 28,680 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN WING PLANK ON LT SIDE AT 148.019, AFT SIDE LOWER PLANK, LENGTH .718.  COMPLIED WITH EC/TC REO 601R-57-21-130 & GREO 601R-57-21-130, REV DATED 11/27/2013 AS WRITTEN.  COMPLIED WITH EC/TC REO 601R-57-21-131 & GREO 601R-57-21-131, REV DATED 11/27/2013 AS WRITTEN.
